Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
A Heuristic Method for Certifying Isolated Zeros of Polynomial Systems 期刊论文
MATHEMATICS, 2018, 卷号: 6, 期号: 9, 页码: 18
Authors:  Dou, Xiaojie;  Cheng, Jin-San
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
over-determined polynomial system  isolated zeros  minimum point  sum of squares  interval methods  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:34/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
A new fully polynomial time approximation scheme for the interval subset sum problem 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2017, 卷号: 68, 期号: 4, 页码: 749-775
Authors:  Diao, Rui;  Liu, Ya-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Interval subset sum problem  Computational complexity  Solution structure  Fully polynomial time approximation scheme  Worst-case performance  
A Maximum Entropy Method Based on Piecewise Linear Functions for the Recovery of a Stationary Density of Interval Mappings 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2011, 卷号: 145, 期号: 6, 页码: 1620-1639
Authors:  Ding, Jiu;  Jin, Congming;  Rhee, Noah H.;  Zhou, Aihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Frobenius-Perron operator  Stationary density  Maximum entropy  Piecewise linear approximations  
Deterministic risk control for cost-effective network connections 期刊论文
THEORETICAL COMPUTER SCIENCE, 2011, 卷号: 412, 期号: 3, 页码: 257-264
Authors:  Alvarez-Miranda, Eduardo;  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong;  Candia-Vejar, Alfredo
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Polynomial time algorithms  Interval data  Network design  
Robust univariate spline models for interpolating interval data 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 1, 页码: 62-66
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Interval data  Piecewise polynomial interpolation  Spline function  Semi-infinite convex optimization